MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT Ø2.0MM X 122MM AO FITTING FOR 2.7MM SCREW; PLATE, FIXATION, BONE

STRYKER GMBH DRILL BIT Ø2.0MM X 122MM AO FITTING FOR 2.7MM SCREW; PLATE, FIXATION, BONE
Catalog Number 703701
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device will not be returned.
 
Event or Problem Description
Instrument breaking during the surgery in cmc elbow fracture surgery at (b)(6) 2018.A drill bit (703701, 2.0mm) was broken and left inside the humerus of a patient.The patient's son is very eager to find out the exact nature of material the drill bit is made of, exact "grading" as he referred.

Brand Name
DRILL BIT Ø2.0MM X 122MM AO FITTING FOR 2.7MM SCREW
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7820649
Report Number0008031020-2018-00574
Device Sequence Number1468596
Product Code HRS
UDI-Device Identifier07613154973422
UDI-Public07613154973422
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K170727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703701
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;